# SDR GTIA030241

- Difficulty date: March 31, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 7800 · Engine Exhaust System
- Part: Liner
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE HAS A SECTION OF ACCOUSTIC LINER MISSING AND CRACKED TAILPIPE 2 O'CLOCK POSITION.  REMOVED AND REPLACED THRUST REVERSER SPACER.  OPS AND LEAK CHECK GOOD.  (M)
